×

zbMATH — the first resource for mathematics

Asymptotic behaviour of the finite-time ruin probability under subexponential claim sizes. (English) Zbl 1183.91073
Summary: The paper deals with the Sparre Andersen risk model. We study the tail behaviour of the finite-time ruin probability, \(\Psi (x,t)\), in the case of subexponential claim sizes as initial risk reserve \(x\) tends to infinity. The asymptotic formula holds uniformly for \(t\) in a corresponding region and reestablishes a formula of Q. Tang [Stoch. Models 20, No. 3, 281–297 (2004; Zbl 1130.60312)] obtained for the class of claim distributions having consistent variation.

MSC:
91B30 Risk theory, insurance (MSC2010)
60K05 Renewal theory
60K10 Applications of renewal theory (reliability, demand theory, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Asmussen, S., Approximations for the probability of ruin within finite time, Scandinavian actuarial journal, 31-57, (1984) · Zbl 0568.62092
[2] Asmussen, S., Ruin probabilities, (2000), World Scientific Singapore
[3] Baltrūnas, A., Second order behaviour of ruin probabilities in the case of large claims, Insurance: mathematics and economics, 36, 485-498, (2005) · Zbl 1120.62091
[4] Baltrūnas, A.; Daley, D.J.; Klüppelberg, C., Tail behaviour of the busy period of a GI/GI/1 queue with subexponential service times, Stochastic processes and their applications, 111, 237-258, (2004) · Zbl 1082.60080
[5] Baltrūnas, A., Leipus, R., Šiaulys, J., 2005. Precise large deviation results for the total claim amount under subexponential claim sizes. VU, Matematikos ir informatikos fakultetas. Preprintas 2005-25
[6] Barndorff-Nielsen, O.E.; Schmidli, H., Saddlepoint approximations for the probability of ruin in finite time, Scandinavian actuarial journal, 169-186, (1995) · Zbl 0836.62082
[7] Denisov, D.; Foss, S.; Korshunov, D., Tail asymptotics for the supremum of random walk when the Mean is not finite, Queueing systems, 46, 15-33, (2004) · Zbl 1056.90028
[8] Embrechts, P.; Klüppelberg, C.; Mikosch, T., Modeling extremal events, (1997), Springer Berlin
[9] Embrechts, P.; Veraverbeke, N., Estimates for the probability of ruin with special emphasis on the possibility of large claims, Insurance: mathematics and economics, 1, 55-72, (1982) · Zbl 0518.62083
[10] Grandell, J., Finite time ruin probabilities and martingales, Informatica, 2, 1, 3-32, (1991) · Zbl 0910.60036
[11] Klüppelberg, C., Subexponential distributions and integrated tails, Journal of applied probability, 25, 132-141, (1988) · Zbl 0651.60020
[12] Klüppelberg, C.; Mikosch, T., Large deviations of heavy-tailed random sums with applications in insurance and finance, Journal of applied probability, 34, 293-308, (1997) · Zbl 0903.60021
[13] Korshunov, D., Large-deviation probabilities for maxima of sums of independent random variables with negative Mean and subexponential distribution, Theory of probability and its applications, 46, 355-366, (2002) · Zbl 1005.60060
[14] Malinovskii, V.K., Approximations and upper bounds on probabilities of large deviations in the problem of ruin within finite time, Scandinavian actuarial journal, 124-147, (1996) · Zbl 0864.62070
[15] Sgibnev, M.S., Submultiplicative moments of the supremum of a random walk with negative drift, Statistics & probability letters, 32, 377-383, (1997) · Zbl 0903.60055
[16] Tang, Q., Asymptotics for the finite time ruin probability in the renewal model with consistent variation, Stochastic models, 20, 281-297, (2004) · Zbl 1130.60312
[17] Tang, Q., Uniform estimates for the tail probability of maxima over finite horizons with subexponential tails, Probability in the engineering and informational science, 18, 71-86, (2004) · Zbl 1040.60038
[18] Tang, Q.; Su, C.; Jiang, T.; Zhang, J., Large deviations for heavy-tailed random sums in compound renewal model, Statistics & probability letters, 52, 91-100, (2001) · Zbl 0977.60034
[19] Thorin, O.; Wikstad, N., Calculation of ruin probabilities when the claim distribution is lognormal, ASTIN bulletin, 9, 231-246, (1977)
[20] von Bahr, B., Asymptotic ruin probabilities when exponential moments do not exist, Scandinavian actuarial journal, 6-10, (1975) · Zbl 0321.62102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.